# SDR ASAA2018041424284

- Difficulty date: April 14, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,524 hours, 12,620 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND LONG TIME FAULT. CODE/MSG NUMBER: 73-21072 - THE FUEL FILTER SIGNALS DISAGREE ON NR 2 ENGINE.  ACFT GROUNDED.  ACCOMPLISHED FIM 73-05 TASK 801 FOR FAULT 73-21072 AND PERFORMED EEC TEST FOR THE NR 2 ENGINE IAW FIM 73-00 TASK 801. NO FAULTS NOTED ON ANY LEG, INPUT MONITORING OF THE BYPASS FILTER SWITCHES SHOWS CORRECT STATES, AND THE EEC TEST PASSED. AIRCRAFT SHOWS NO RECENT SIMILAR HISTORY.
